# SDR R61A201903110282

- Difficulty date: March 11, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 39,961 hours, 24,937 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062620001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND LT HORIZONTAL STAB RIB 14 CRACKED. MX REPLACED HORZ STAB RIB 14 PN 170-62620-001 IAW SRM 51-41-01, 51-41-02. AC REMAINS IN YRQ FOR COMPLETION.
